# SDR HALA9767

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMP BULKHEAD 1230 HAS LEVEL 2 CORROSION AT ATTACH POINT TO SKIN FROM LONG 24L TO RBL 22.  REMOVED CORROSION PER SRM 51-10-3 MATERIAL LOSS WITHIN LIMITS PER SRM 53-01 FIG 1.  PRIME PER SRM 57-10-3.  INSTALLED FABRICATED REPAIR WEB AND 5 L-ANGLES PER SRM 51-30-2, 51-30-5.  (M)
